@Article{AAMM-14-1181, author = {Cheng , MingyangTang , LingyanChen , Yaming and Song , Songhe}, title = {A Well-Balanced Weighted Compact Nonlinear Scheme for Pre-Balanced Shallow Water Equations}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2022}, volume = {14}, number = {5}, pages = {1181--1200}, abstract = {

It is well known that developing well-balanced schemes for the balance laws is useful for reducing numerical errors. In this paper, a well-balanced weighted compact nonlinear scheme (WCNS) is proposed for shallow water equations in pre-balanced forms. The scheme is proved to be well-balanced provided that the source term is treated appropriately as the advection term. Some numerical examples in one- and two-dimensions are also presented to demonstrate the well-balanced property, high order accuracy and good shock capturing capability of the proposed scheme.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.OA-2021-0117}, url = {http://global-sci.org/intro/article_detail/aamm/20557.html} }